# SDR SWIA201232062

- Difficulty date: October 29, 2012
- Submitted: November 2, 2012
- Operation: Air carrier
- Aircraft: N730SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10193
- Aircraft time: 23,717 hours, 14,417 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 OVERHEAD EMERGENCY EXIT BURNED OUT.  (FLT 6420)  RELAMPED EMERGENCY LIGHT.
